Share:


Two‐point boundary value problems at resonance

Abstract

Consider two‐point boundary value problems of resonance type x″ +x = f(t, x, x′), x(0) = x(π) = 0. We investigate existence and multiplicity of solutions to such problems by using the quasilinearization process.


First published online: 14 Oct 2010

Keyword : nonlinear boundary value problems, resonance, quasilinearization, multiple solutions

How to Cite
Yermachenko, I. (2009). Two‐point boundary value problems at resonance. Mathematical Modelling and Analysis, 14(2), 247-257. https://doi.org/10.3846/1392-6292.2009.14.247-257
Published in Issue
Jun 30, 2009
Abstract Views
223
PDF Downloads
101